# SDR FDEA201802140400

- Difficulty date: February 14, 2018
- Submitted: March 30, 2018
- Operation: Air carrier
- Aircraft: N801FD
- Make and model: Airbus A310-324
- Aircraft serial: 539
- Aircraft time: 42,498 hours, 15,257 cycles
- System (JASC): 5240 · Service Doors
- Part: Bushing
- Part number: A52110580200
- Condition: Worn
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR HARD TO OPEN FROM THE INSIDE AND  OUTSIDE.   INSPECTED THE R1 DOOR,  AND FOUND UPPER AND LOWER HINGE SUPPORT ARM HAT BUSHINGS MIGRATED.  NO DAMAGE FOUND ON R1 DOOR IAW MM 52-10-11-06.  COMPLETED VISUAL  INSPECTION OF  R1 DOOR LOCKING & LATCHING COMPONENTS.  REPLACED THE R1 DOOR INNER HINGE, UPPER PIN,  HAT BUSHING RETAINER IAW AMM 52-11-12-04, AND EA 6-5210-T0338589.   PERFORMED AN OPS CHECK OF DOOR IAW AMM 52-10-20-05.   OPS CHECKED GOOD.
